# SDR SWAA2013020812434

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 19,877 hours, 11,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: 6551463
- Condition: Detached
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN ENTRY EMERGENCY SLIDE GIRT BAR, NYLON SPACER IS UNATTACHED.  REMOVED AND REPLACED L1 DOOR EVAC RELEASE STOP PER MM.
